Complete Ophthalmoplegia as a Complication of Acute corticosteroid- and pancuronium- associated myopathy

Lucian D. Sitwell, Brian G. Weinshenker, Vital Monpetit, Dennis Reid

Research output: Contribution to journalArticle

60 Scopus citations

Abstract

We report acute complete external ophthalmoplegia and severe myopathy in a patient treated with high doses of IV methylprednisolone and pancuronium. Awareness of this rare syndrome in a common clinical setting can lead to prompt recognition and avoid confusion with other causes of acute weakness and ophthalmoparesis.

Original languageEnglish (US)
Pages (from-to)921-922
Number of pages2
JournalNeurology
Volume41
Issue number6
DOIs
StatePublished - Jun 1991

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Complete Ophthalmoplegia as a Complication of Acute corticosteroid- and pancuronium- associated myopathy'. Together they form a unique fingerprint.

  • Cite this